# SDR DALA2024011800797

- Difficulty date: July 24, 2023
- Submitted: January 18, 2024
- Operation: Air carrier
- Aircraft: N120DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50039
- Aircraft time: 11,640 hours, 5,420 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C/W RI 610713-14. / NOSE FUSELAGE / LHS SKIN / FR15 / DENT REPAIR. (LP# 2882837)
